# SDR R61A201405270732

- Difficulty date: May 27, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 25,560 hours, 19,069 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 17003631003
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FWD SERVICE DOOR AFT OF FRAME 17 AFT DOOR FRAME GOUGED.  MAINTENANCE R & R  IAW SRM 51-41-02.
